# SDR ASAA2019092130774

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 49,811 hours, 17,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY "EXIT" PLASTIC COVER FELL FROM ROW 16. GROUNDED - YES. REPLACED EMERGENCY "EXIT" COVER ONTO BRACKET, TIGHTENED RETENTION SCREW TILL COVER REMAINED IN PLACE.
